# SDR SWAA2024052990171

- Difficulty date: May 27, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N7869A
- Make and model: Boeing 737-79P
- Aircraft serial: 29365
- Aircraft time: 52,194 hours, 35,899 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE FWD ENTRY DOOR IS INOP<[01] PERFORMED TROUBLESHHOTING EXIT LIGHT ABOVE FWD ENTRY DOOR INOP; FOUND CONNECTOR D40040P NOT CONNECT AT DOORWAY LINNIG; RECONNECTED CONNECTOR D40040P; PERFORMED GOOD TEST PER AMM 33-51-00-710-801. TASK CARD COMPLETE;[02] VERIFIED CORRECTIVE ACTION ITEMS; CARD COMPLETE.
